... reccommed it to anyone. She is a different person. Lost her boyfriend of 2 years. She cheated on him and broke up is drinking and cussing like she never did before. she is 22 and I cant even talk to her she is depressed and stressed. I hate this pill and wish she never took it
There is a rare possibility that the Accutane is making her do the things she's doing. You have to remember that many different disorders such as anxiety, substance abuse, depression, etc start developing in your early 20's for most of the population. I would recommend she see's a Psychiatrist and take an evaluation for Depression and Anxiety Disorder. If it happens that she has developed Depression her doctor will recommend an antidepressant which will help with the Depression, stress and Anxiety. I'm sorry your daughter is doing the this she's doing. I hope it starts getting better. Best of luck to you and Happy Holidays!
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2010 • 1 answer
Posted 7 May 2010 • 3 answers
Posted 26 Sep 2011 • 1 answer
Posted 26 Aug 2014 • 1 answer
Posted 27 Sep 2015 • 0 answers